MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR ADD-A-CATH UMST SNAP

MEDLINE INDUSTRIES, LP MEDLINE; 1LYRTR ADD-A-CATH UMST SNAP
Catalog Number URO175200S
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 the customer reported that the "foley catheter came disconnected from bag".The customer reported that their process is to, "change out the foley and bag if it becomes disconnected".The customer did not report any serious injury, medical intervention, or follow-up care related to the reported incident.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025, the customer reported that the "foley catheter came disconnected from bag".

Brand Name
MEDLINE
Common Device Name
1LYRTR ADD-A-CATH UMST SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23687088
Report Number1417592-2025-00667
Device Sequence Number13109734
Product Code OHR
UDI-Device Identifier10193489987676
UDI-Public10193489987676
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO175200S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age20 YR
Patient SexUnknown